# SDR AALA20120617009

- Difficulty date: June 17, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Aircraft time: 65,083 hours, 27,658 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DFW - CREW REPORTED RIGHT ENGINE GENERATOR TRIPPED IN FLIGHT, ACCOMPANIED BY AC CROSSTIE LOCKOUT LIGHT.  ACCOMPLISHED QRH PROCEDURE AND RESTORED POWER WITH AUXILIARY POWER UNIT.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE CONSTANT SPEED DRIVE AND GENERATOR.
